# SDR HEEA0014203

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Mismanufactured
- Location: Eng Nozzle
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MISALIGNMENT OF G.P. SUPPORT NOZZLE SLOTS.  TRIED SEVERAL NR2 NOZZLES UNABLE TO INSTALL INTO G.P. SUPPORT SLOTS.
